x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabs.rudomestic-supply.com

acne from anavar


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about acne from anavar within the Women's Fitness (Female Bodybuilding and Training) category.

Excerpt: age: 28 height/weight: 58, 133 pounds I have been using anavar oxandrolone for the first time for 8 weeks. After week 6 noticed some acne building on my back and face. I used to have acne issues when I was younger but controlled it with creams, now it is back. What can I take to stop it?

Read more or register here to join the discussion below...

Results 1 to 5 of 5
  1. #1
    All Natural
    Join Date
    Oct 2020
    Posts
    15
    Rep Power
    0

    acne from anavar

    age: 28
    height/weight: 58, 133 pounds
    I have been using anavar oxandrolone for the first time for 8 weeks. After week 6 noticed some acne building on my back and face. I used to have acne issues when I was younger but controlled it with creams, now it is back. What can I take to stop it?

  2. #2
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    38,920
    Rep Power
    122778

    Re: acne from anavar

    hormonal fluctuations can flare up acne

    you can try drying out the skin
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale

  3. #3
    Chairman Member BodyMonster34's Avatar
    Join Date
    Mar 2019
    Posts
    1,057
    Rep Power
    21

    Re: acne from anavar

    sista try tanning and cleaning skin more.

  4. #4
    Chairman Member ballin2504's Avatar
    Join Date
    Feb 2021
    Posts
    423
    Rep Power
    0

    Re: acne from anavar

    I agree with bodymonster. I do quick tanning sessions and take multiple showers to try to keep it in check.

  5. #5
    Moderator MasonicBodybuilder's Avatar
    Join Date
    Nov 2015
    Posts
    9,483
    Rep Power
    64

    Re: acne from anavar

    This is typical with anavar or any hormone for that matter. When they fluctuate, side effects occur. Tanning is a great option or scrubbing more. Basically you want to dry the affected area.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for my steroid source***





Similar Threads

  1. Replies: 3
    Last Post: 08-Mar-2003, 06:29 PM
  2. ACNE - a different kind of acne question....
    By alien amp pharm in forum Anabolic Steroids
    Replies: 3
    Last Post: 03-Mar-2003, 02:00 PM
  3. Replies: 3
    Last Post: 15-Nov-2002, 05:18 AM
  4. ACNE - why do I have problems with acne AFTER cycle?
    By Jan in forum Chat & Conversation
    Replies: 5
    Last Post: 09-Dec-2001, 07:35 PM
  5. Replies: 0
    Last Post: 30-Apr-2001, 08:11 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •